Journal of the Mathematical Society of Japan

Homogeneous Kähler manifolds of non-degenerate Ricci curvature

Kazufumi NAKAJIMA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 42, Number 3 (1990), 475-494.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227108525

Digital Object Identifier
doi:10.2969/jmsj/04230475

Mathematical Reviews number (MathSciNet)
MR1056832

Zentralblatt MATH identifier
0711.53053

Subjects
Primary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]
Secondary: 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15]

Citation

NAKAJIMA, Kazufumi. Homogeneous Kähler manifolds of non-degenerate Ricci curvature. J. Math. Soc. Japan 42 (1990), no. 3, 475--494. doi:10.2969/jmsj/04230475. https://projecteuclid.org/euclid.jmsj/1227108525


Export citation